# SDR 0400316314

- Difficulty date: February 26, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N674NW
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 20,382 hours, 2,497 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, SMOKE EMITTED FROM THE NR 3 OVEN IN THE NR 3 GALLEY CAUSING THE CIRCUIT BREAKER TO TRIP.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED THE OVEN AND OVEN CONTROLLER.  OPERATIONAL CHECK GOOD.
